# SDR CALA2015020693068

- Difficulty date: February 4, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 66,998 hours, 25,248 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL TEST DOES NOT PASS DURING 2 SERVICE CHECK.  MESSAGE ATA 33-51-38 EXT LOADS FWD LT.  TRIED NEW EPSU, NO HELP IAW TSM31-51-00-810-808A.  REPLACED DOOR 1R SLIDE ASSEMBLY IAW AMM-25-62-44-400-006-A.  PERFORMED EMER LIGHT TEST, SYS OPERATED NORMALLY.
